# SDR 2003UALA00134

- Difficulty date: January 30, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 51,314 hours, 8,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR WEB AT STA 180 IS CRACKED AT RADIUS OF CUTOUT.  MAJOR REPAIR ACCOMPLISHED. REPAIRED UPPER SPAR WEB WITH DOUBLER AND ANGLE REPAIR.
